Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A tree argument in infinitary model theory


Authors: V. Harnik and M. Makkai
Journal: Proc. Amer. Math. Soc. 67 (1977), 309-314
MSC: Primary 02H10; Secondary 02B25
DOI: https://doi.org/10.1090/S0002-9939-1977-0472506-8
MathSciNet review: 0472506
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A tree argument is used to show that any counterexample to Vaught's conjecture must have an uncountable model. A similar argument replaces the use of forcing by Burgess in a theorem on $ \sum _1^1$ equivalence relations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02H10, 02B25

Retrieve articles in all journals with MSC: 02H10, 02B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0472506-8
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society